# SDR UPS03240920

- Difficulty date: June 9, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 57,411 hours, 29,491 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Condition: Cracked
- Location: O/B Ail Idler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  LT O/B AILERON I/B BALANCE BAY FWD PANEL IDLER HINGE CRACKED & BROKEN.  REPLACED LT O/B AILERON I/B BALANCE BAY FWD PANEL IDLER HINGE IAW MM 27-10-04 & ON REMOVAL OF HINGE, PIN FOUND TO BE DAMAGED, PIN REPLACED IAW MM 27-10-04.
